Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
The angular correlations of galaxies in the COSMOS field
Authors: McCracken, H. J.; Peacock, J. A.; Guzzo, L.; Capak, P.; Porciani, C.; Scoville, N.; Aussel, H.; Finoguenov, A.; James, J. B.; Kitzbichler, M. G.; Koekemoer, A.; Leauthaud, A.; Le Fèvre, O.; Massey, R.; Mellier, Y.; Mobasher, B.; Norberg, P.; Rhodes, J.; Sanders, D. B.; Sasaki, S. S.; Taniguchi, Y.; Thompson, D. J.; White, S. D. M.; El-Zant, A.
Date of Publication (YYYY-MM-DD): 2007-09
Title of Journal: Astrophysical Journal Supplement Series
Volume: 172
Issue / Number: 1
Start Page: 314
End Page: 319
Document Type: Article
ID: 322243.0
 
Full text / Content available
Large structures and galaxy evolution in COSMOS at z < 1.1
Authors: Scoville, N.; Aussel, H.; Benson, A.; Blain, A.; Calzetti, D.; Capak, P.; Ellis, R. S.; El-Zant, A.; Finoguenov, A.; Giavalisco, M.; Guzzo, L.; Hasinger, G.; Koda, J.; Le Fèvre, O.; Massey, R.; McCracken, H. J.; Mobasher, B.; Renzini, A.; Rhodes, J.; Salvato, M.; Sasaki, S. S.; Schinnerer, E.; Sheth, K.; Shopbell, P. L.; Taniguchi, Y.; Taylor, J. E.; Thompson, D. J.
Date of Publication (YYYY-MM-DD): 2007-09
Title of Journal: Astrophysical Journal Supplement Series
Volume: 172
Issue / Number: 1
Start Page: 150
End Page: 181
Document Type: Article
ID: 322964.0
 
Full text / Content available
Large structures and galaxy evolution in COSMOS at z < 1.1
Authors: Scoville, N.; Aussel, H.; Benson, A.; Blain, A.; Calzetti, D.; Capak, P.; Ellis, R. S.; El-Zant, A.; Finoguenov, A.; Giavalisco, M.; Guzzo, L.; Hasinger, G.; Koda, J.; Le Fèvre, O.; Massey, R.; McCracken, H. J.; Mobasher, B.; Renzini, A.; Rhodes, J.; Salvato, M.; Sanders, D. B.; Sasaki, S. S.; Schinnerer, E.; Sheth, K.; Shopbell, P. L.; Taniguchi, Y.; Taylor, J. E.; Thompson, D. J.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: The Astrophysical Journal Supplement Series
Volume: 172
Start Page: 150
End Page: 181
Document Type: Article
ID: 358582.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.